# SDR R61A201311191242

- Difficulty date: November 19, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Condition: Corroded
- Location: Seat 6f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED RIVETS IN SEAT PAN CORRODED AT SEAT 6F.  MX R & R RIVETS AT SEAT 6F IAW CMM 25-23-46.
